# SDR 97ZZZX3336

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82723
- Make and model: Piper PA-32-301
- Aircraft serial: 328306002
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 6267900
- Condition: Failed
- Location: Flap Handle
- Part time: 1,946 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FOUND AILERON CABLES HANGING UP.  DISCOVERED RIGHT AILERON-RUDDER INTERCONNECT CLAMP CATCHING ON BROKEN BRACKET.  SUSPECT CAUSE, STEPPING ON FLAP HANDLE AND/OR EXCESSIVE FORCE APPLIED ON RETRACTION AND EXTENSION.  LOCATION IS FORWARD ATTACH POINT FOR FLAP HANDLE.
